We give a short overview on the subject of canonical reduction of a pair of bilinear forms, each being symmetric or alternating, making use of the classification of pairs of linear mappings between vector spaces given by J. Dieudonné.

FALCONE, G., VACCARO, M.A. (2004). Kronecker modules and reductions of a pair of bilinear forms. ACTA UNIVERSITATIS PALACKIANAE OLOMUCENSIS. FACULTAS RERUM NATURALIUM. MATHEMATICA, 43(1), 55-60.

Kronecker modules and reductions of a pair of bilinear forms

FALCONE, Giovanni
;
VACCARO, Maria Alessandra
2004

Abstract

We give a short overview on the subject of canonical reduction of a pair of bilinear forms, each being symmetric or alternating, making use of the classification of pairs of linear mappings between vector spaces given by J. Dieudonné.
Settore MAT/04 - Matematiche Complementari
FALCONE, G., VACCARO, M.A. (2004). Kronecker modules and reductions of a pair of bilinear forms. ACTA UNIVERSITATIS PALACKIANAE OLOMUCENSIS. FACULTAS RERUM NATURALIUM. MATHEMATICA, 43(1), 55-60.
File in questo prodotto:
File Dimensione Formato  
KroneckerModules_2004.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 128.2 kB
Formato Adobe PDF
128.2 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/12981
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact